# SDR QXEA2012071700690

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 13,609 hours, 14,487 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: 421QX2OBD
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FELT WEAK.  INBD BRAKES FELT HOTTER THEN THE OTBD BRAKES.  BRAKE TEMP SPLIT 100 DEGREES INBD TO OTBD.  PLACED ANTI SKID SYS ON MEL 32-40-2. CLEARED ON 7/17 BY:  PERFORMED FUNCTIONAL TEST OF THE ANTI-SKID SYSTEM IAW AMM 32-46-00-720-802.  BRAKE PRESSURES FOUND TO BE WITHIN LIMITS.  INSPECTED & FOUND RT OTBD WHEEL SPEED TRANSDUCER BINDING & STIFF TO ROTATE BY HAND.  R & R RT OTBD TRANSDUCER IAW AMM 32-46-11-000-801 & 32-46-11-400-801.  TAXIED A/C WITH ANTI-SKID ON & OFF.  NO DISCREPANCIES NOTED.  OP'S CHECKS ARE GOOD.  RETURNED TO SERVICE.
